| Model Number |
N/A |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding erroneously elevated enzymatic hemoglobin a1c (a1c_e) results obtained on five patient samples on an atellica ch 930 analyzer.Quality control (qc) recovered out-of-range on the day of the event.Siemens is evaluating the event.
Event or Problem Description
The customer reported that erroneously elevated enzymatic hemoglobin a1c (a1c_e) results were obtained on five patient samples on an atellica ch 930 analyzer.The erroneous results were reported to the physician(s), who did not question the results.The samples were reprocessed on the original analyzer.The reprocessed results were lower than the erroneous results and matched the patient¿s clinical picture.For sample identifier (b)(6), the sample was sent out for alternate methodology testing.The customer did not provide further information, and it is unknown whether the correct result was reported to the physician(s).For the other sample identifiers, the reprocessed results were reported as the correct results to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the erroneously elevated enzymatic hemoglobin a1c (a1c_e) results.
Additional Manufacturer Narrative
Additional information (02-june 2026): siemens healthineers has confirmed the potential for intermittent well-to-well bias affecting the a1c_e/a1c_h assay when used on the atellica ch and atellica ci systems.Us customers were notified through an urgent medical device correction (umdc, letter achc26-06.A.Us) and ous customers were identified through urgent field safety notice (ufsn, letter achc26-06.A.Ous) titled ¿potential for well-to-well bias affecting atellica enzymatic hemoglobin a1c assay results¿.The communication was directed to all customers who received atellica ch enzymatic hemoglobin a1c (a1c_e) impacted lots informing them of the issue and providing instructions the customer must follow.Section h6 has been updated to reflect the siemens investigation.Initial mdr 2432235-2025-00314 was filed on 11-dec-2025.